Alert archive / Nevada / Wind Advisories in 2019

Wind Advisory 6, NWS Reno, NV

February 26, 20196 counties in Nevada

NWS Reno, NV issued this wind advisory at Feb 26, 2019, 3:00 PM PST for 6 counties in Nevada. It took effect at Feb 27, 2019, 10:00 AM PST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 26, 2019, 3:00 PM PST (23:00 UTC)
In effect from
Feb 27, 2019, 10:00 AM PST
Expired
Feb 27, 2019, 10:00 PM PST
In force
12 hr
Issued by
NWS Reno, NV

Counties Churchill County, NV, Douglas County, NV, Lyon County, NV, Pershing County, NV, Storey County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 30 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 11.0 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2019-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2019-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

280 
WWUS75 KREV 262300
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
300 PM PST Tue Feb 26 2019

NVZ003-280000-
/O.NEW.KREV.WI.Y.0006.190227T1800Z-190228T0600Z/
/O.CON.KREV.WI.Y.0005.000000T0000Z-190227T0300Z/
Greater Reno-Carson City-Minden Area-
Including the cities of Sparks, Gardnerville, and Virginia City
300 PM PST Tue Feb 26 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST WEDNESDAY...

The National Weather Service in Reno has issued a Wind Advisory,
which is in effect from 10 AM to 10 PM PST Wednesday. 

* Changes: A new Wind Advisory was issued for Wednesday.

* Winds: South to southwest 15 to 30 mph with gusts to 50 mph, 
  except 25 to 40 mph with gusts to 70 mph for wind-prone 
  areas. Wind-prone areas include such areas as Highway 395 
  between Lemmon Valley and Cold Springs and between 
  Janesville and Doyle, Interstate 580 near Washoe Valley, and 
  in the Virginia Highlands.

  Wednesday: Southwest winds 15 to 25 mph with gusts up to 50
  mph except 20 to 30 with gusts up to 60 mph for wind-prone
  areas. 

* Impacts: Hazardous travel for high-profile vehicles with 
  travel restrictions or detours possible in some areas. Strong 
  to severe turbulence and areas of wind shear for aviation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor items such as patio furniture and trash cans
before winds blow these items away. Travelers in high-profile
vehicles should check the latest road conditions and be prepared
to take detours. The best thing to do is prepare ahead of time by
making sure you have extra food and water on hand, flashlights
with spare batteries and/or candles in the event of a power
outage.

&&

$$

NVZ004-280000-
/O.NEW.KREV.WI.Y.0006.190227T1800Z-190228T0600Z/
/O.CON.KREV.LW.Y.0007.000000T0000Z-190227T0300Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Fernley, Fallon, Lovelock, 
Silver Springs, and Imlay
300 PM PST Tue Feb 26 2019

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING FOR PYRAMID LAKE...
...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST WEDNESDAY...

The National Weather Service in Reno has issued a Wind Advisory,
which is in effect from 10 AM to 10 PM PST Wednesday. 

* Changes: None. 

* Winds: Southeast to southwest 15 to 30 mph with gusts to 50 
  mph.

* Wave Heights: 2 to 5 feet, highest on northern and eastern 
  shores.

* Small boats, kayaks and paddle boards will be prone to 
  capsizing and should remain off lake waters until conditions 
  improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

Now is the time to secure loose outdoor items such as patio
furniture, holiday decorations, and trash cans before winds
increase which could blow these items away. The best thing to do
is prepare ahead of time by making sure you have extra food and
water on hand, flashlights with spare batteries and/or candles in
the event of a power outage.

&&

$$

CAZ071-270300-
/O.CON.KREV.WI.Y.0005.000000T0000Z-190227T0300Z/
Lassen-Eastern Plumas-Eastern Sierra Counties-
Including the city of Susanville
300 PM PST Tue Feb 26 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

* Changes: None.

* Winds: South to southwest 15 to 30 mph with gusts to 50 mph,
  except 25 to 40 mph with gusts to 70 mph for wind-prone areas.
  Wind-prone areas include such areas as Highway 395 between
  Janesville and Doyle.

* Impacts: Hazardous travel for high-profile vehicles with 
  travel restrictions or detours possible in some areas. Strong 
  to severe turbulence and areas of wind shear for aviation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor items such as patio furniture and trash cans
before winds blow these items away. Travelers in high-profile
vehicles should check the latest road conditions and be prepared
to take detours. The best thing to do is prepare ahead of time by
making sure you have extra food and water on hand, flashlights
with spare batteries and/or candles in the event of a power
outage.

&&

$$

CAZ070-NVZ005-270300-
/O.CON.KREV.WI.Y.0005.000000T0000Z-190227T0300Z/
Surprise Valley California-Northern Washoe County-
Including the cities of Cedarville, Fort Bidwell, Empire, 
and Gerlach
300 PM PST Tue Feb 26 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

* Changes: None.

* Winds: South to southwest 15 to 30 mph with gusts to 55 mph.

* Impacts: Hazardous travel for high-profile vehicles. Strong 
  to severe turbulence and areas of wind shear for aviation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor items such as patio furniture and trash cans
before winds blow these items away. The best thing to do is
prepare ahead of time by making sure you have extra food and
water on hand, flashlights with spare batteries and/or candles in
the event of a power outage.

&&

$$

http://weather.gov/reno
2 follow-up statements
124 
WWUS75 KREV 270259
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
659 PM PST Tue Feb 26 2019

NVZ003-280300-
/O.EXP.KREV.WI.Y.0005.000000T0000Z-190227T0300Z/
/O.CON.KREV.WI.Y.0006.190227T1800Z-190228T0600Z/
Greater Reno-Carson City-Minden Area-
Including the cities of Sparks, Gardnerville, and Virginia City
659 PM PST Tue Feb 26 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST
WEDNESDAY...
...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING...

The Wind Advisory will expire at 7 PM PST this evening. 

* Changes: The wind advisory for today is expiring. A new Wind
  Advisory will be in effect for Wednesday.

* Winds Wednesday: Southwest winds 15 to 25 mph with gusts up to 
  50 mph except 20 to 30 with gusts up to 60 mph for wind-prone 
  areas.

* Impacts: Hazardous travel for high-profile vehicles with 
  travel restrictions or detours possible in some areas. Strong 
  to severe turbulence and areas of wind shear for aviation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor items such as patio furniture and trash cans
before winds blow these items away. Travelers in high-profile
vehicles should check the latest road conditions and be prepared
to take detours. The best thing to do is prepare ahead of time by
making sure you have extra food and water on hand, flashlights
with spare batteries and/or candles in the event of a power
outage.

&&

$$

NVZ004-280300-
/O.EXP.KREV.LW.Y.0007.000000T0000Z-190227T0300Z/
/O.CON.KREV.WI.Y.0006.190227T1800Z-190228T0600Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Fernley, Fallon, Lovelock, 
Silver Springs, and Imlay
659 PM PST Tue Feb 26 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST
WEDNESDAY...
...LAKE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING FOR
PYRAMID LAKE...

The Lake Wind Advisory for Pyramid Lake will expire at 7 PM PST
this evening. 

* Changes: Lake Wind Advisory is expiring this evening. A Wind
  Advisory will be in effect on Wednesday.

* Winds Wednesday: South to southwest 15 to 30 mph with gusts to 
  50 mph.

* Wave Heights on Pyramid Lake: 2 to 5 feet, highest on northern 
  and eastern shores.

* Small boats, kayaks and paddle boards will be prone to 
  capsizing and should remain off lake waters until conditions 
  improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio
furniture, holiday decorations, and trash cans before winds
increase which could blow these items away. The best thing to do
is prepare ahead of time by making sure you have extra food and
water on hand, flashlights with spare batteries and/or candles in
the event of a power outage.

&&

$$

CAZ071-270400-
/O.EXP.KREV.WI.Y.0005.000000T0000Z-190227T0300Z/
Lassen-Eastern Plumas-Eastern Sierra Counties-
Including the city of Susanville
659 PM PST Tue Feb 26 2019

...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING...

The Wind Advisory will expire at 7 PM PST this evening. 

Winds are decreasing across the region this evening and the wind
advisory will be allowed to expire on time. Gusty winds are
anticipated again Wednesday and Thursday.

$$

CAZ070-NVZ005-270400-
/O.EXP.KREV.WI.Y.0005.000000T0000Z-190227T0300Z/
Surprise Valley California-Northern Washoe County-
Including the cities of Cedarville, Fort Bidwell, Empire, 
and Gerlach
659 PM PST Tue Feb 26 2019

...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING...

The Wind Advisory will expire at 7 PM PST this evening. 

Winds are decreasing across the region this evening and the wind
advisory will be allowed to expire on time. Gusty winds are
anticipated again Wednesday and Thursday.

$$

http://weather.gov/reno
256 
WWUS75 KREV 271234
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
434 AM PST Wed Feb 27 2019

NVZ003-004-280600-
/O.CON.KREV.WI.Y.0006.190227T1800Z-190228T0600Z/
Greater Reno-Carson City-Minden Area-
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Sparks, Gardnerville, Virginia City, 
Fernley, Fallon, Lovelock, Silver Springs, and Imlay
434 AM PST Wed Feb 27 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM PST THIS EVENING...

* Changes: None.

* Winds: South to southwest 15 to 30 mph with gusts to 50 mph. 
  Wind gusts to 65 mph in wind-prone areas along Highway 395 and 
  Interstate 580, including between Cold Springs and Stead, 
  Interstate 580 south of Reno, and in the Virginia Highlands.

* Wave Heights on Pyramid Lake: 2 to 4 feet, highest on northern 
  and eastern shores. 

* Small boats, kayaks and paddle boards will be prone to 
  capsizing and should remain off lake waters until conditions 
  improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor items such as patio furniture and trash cans
before winds blow these items away. The best thing to do is 
prepare ahead of time by making sure you have extra food and water
on hand, flashlights with spare batteries and/or candles in the 
event of a power outage.

&&

$$

http://weather.gov/reno

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this wind advisory went out at Feb 26, 2:56 PM PST, 4 minutes earlier.

Area forecast discussion, Feb 26, 2:56 PM PST, 4 minutes before
Area Forecast Discussion
National Weather Service Reno NV
256 PM PST Tue Feb 26 2019

.SYNOPSIS...

A major Pacific storm continues to bring heavy mountain snow to
the Sierra, with periods of valley rain along with strong winds
in the lee of the Sierra. Snow showers continue, especially in the
Sierra, from Wednesday through Thursday although a lull in
heavier snowfall is possible Wednesday afternoon and evening.
After a break late Thursday and Friday, another system brings
mountain snow and valley rain and snow next weekend although winds
are not currently expected to be as strong.

&&

.SHORT TERM...

The persistent storm continues to bring impacts to the region.
While the main core of moisture hung up last night and remained
more directed towards the Interstate 80 corridor to the
Lassen/Plumas county line, over a foot of snow fell in the
northern half of the Tahoe Basin. Totals ranged from around 3
feet near Graeagle to around 3 inches near Meyers south of Lake
Tahoe. Elsewhere, wind has been the main impact with conditions
ranging from a ground-blizzard in Mono County with multiple power
outages to semis and trees blown over along the Sierra Front of
western Nevada. Both snow and wind have resulted in road closures
with hazardous travel in one form or another area-wide.

 * Changes for this cycle: Another round of shifting the main
   moisture plume northward has resulted in lowering some snow
   accumulations slightly for Mono County. However, it is not time
   to get complacent. A strong impulse will push a vigorous front
   through the region tonight resulting in spill-over rain for
   western Nevada and rapid accumulating snow for Sierra
   locations. In general, the best time frame for this will be
   after midnight tonight for locations in the Reno/Carson Metros
   and by mid/late AM Wednesday for Mono County.

   Downslope signatures return Wednesday and Thursday behind
   each impulse. A Wind Advisory has been raised for the
   Sierra Front of Nevada and portions of the Basin and Range
   for Wednesday. If models continue to show wind signatures
   tonight, another period of windy conditions can be expected
   Thursday.

 * Impacts: Snow loading on roofs is increasing today and will
   continue to do so tonight and Wednesday. While snow levels are
   still expected to rise to the 5800-6800 ft level Wednesday, any
   rain that falls will likely absorb into the snow pack including
   snow on rooftops. Also, snowfall has been reportedly deep
   enough to cover external home vents. Multiple emergency calls
   have been responded to due to Carbon Monoxide levels in
   residences being too high. Please, take time to clear snow away
   from vents, it could save your life.

   Winds are lower, but still sufficient to blow snow around in
   the Sierra creating periods of low visibility. Periodic road
   closures should still be expected; Interstate 80 is closed in
   both directions over the Sierra at the time of this writing.
   Gusts will increase again Wednesday and Thursday topping out in
   the 40-50 range for Sierra Front and locations east of the
   Virginia Range; includes Stagecoach, Fernley, Lovelock, Fallon,
   Gerlach. This will be another threat mainly for high profile
   vehicles and aviation, but not to the same magnitude as Monday.

Bottom Line: Hazardous conditions continue for the forecast area
through at least Thursday. Friday will be the best travel day as
another storm begins to approach the region; for details on the
next storm see below. Boyd

.LONG TERM...Friday through Tuesday...

A few more changes were made for the extended forecast, with a bit
more delay in onset of precip on Friday night, with the bulk of the
moisture more likely to arrive Saturday morning. Also, we lingered
showers into more of Monday as the moist Pacific flow looks to
continue beyond this weekend, although with weaker forcing.

On Friday, most areas should remain dry, although a weak shortwave
moving across far northern NV may produce a few snow showers north
of Susanville-Gerlach. The main effect of this wave will be the
return of cooler air to areas mainly north of I-80.

The next storm is then projected to arrive late Friday night with
some light snow reaching the Sierra, then the main moisture push
arrives Saturday morning and continues through the day with precip
spreading efficiently across most of western NV. Although 700 mb
temps are projected to range from -3 to -6 C, isothermal temperature
profiles and a light east surface flow will keep snow levels
relatively low, mainly in the 4500-5500 foot range between I-80 and
US-50, and 5500-6500 feet south of US-50. Farther north for
Lassen-Surprise Valley-northern Washoe County, snow levels are
likely to remain near the valley floors. Even though it may be
snowing or a rain-snow mix during at least part of Saturday, most
areas near or below 5000 feet are unlikely to receive much snow
accumulation on paved surfaces due to higher sun angles and recent
mild weather. For the Sierra, snowfall amounts of 1-2 feet are
likely just for Saturday-Saturday night in areas above 7000
feet, with 8-16" possible down to lake level around Tahoe. Some of
the "in-between" areas such as northeast CA, far northwest NV, the
Virginia City Highlands, and Mono County along US-395 below 7000
feet could receive 2-6" of snowfall.

From Sunday through Monday, overall precipitation rates are expected
to decrease, with some additional rise in snow levels especially on
Sunday as the rain and snow becomes more showery. While there is
potential for some locally heavier snow shower bands, most areas
below 5000-5500 feet are unlikely to see much accumulation again,
except maybe north of Susanville-Gerlach where a couple of inches
may accumulate Sunday morning. For the Sierra, areas near the crest
could receive another 6-12" of snowfall, otherwise additional snow
amounts below 7000 feet are more likely to amount to a few inches.
In localized portions of eastern CA where heavier snow bands
persist, up to 6" are possible.

Another short break in the active weather is projected Monday night
into early Tuesday, but another storm is on track to arrive
during the day Tuesday and continue into the middle of next week,
bringing even more snow to the Sierra and mostly rain to lower
elevations. MJD

&&

.AVIATION...

Primary aviation impacts--gusty winds, LLWS, and Turbulence:

Multiple occurrences of LLWS have been reported at KRNO airport
today, along with widespread mountain wave turbulence east of the
Sierra. These conditions, with periods of surface wind gusts of
30-45 KT, are likely to continue at the main terminals through
tonight and Wednesday, and possibly into Thursday. Mechanical
turbulence aloft will likely continue through at least Thursday
as winds remain transverse the Sierra; reports today have been
generally for Moderate Turbulence from just above the SFC to
around 18000 FT MSL and again along the southern periphery of the
Jet across northern Nevada from 30000-40000 FT MSL. Turbulence
severity will likely increase further Thursday as a stronger
160+KT jet moves over the Sierra and persist into Saturday.

Precipitation at the main terminals through Thursday:

For KTRK/KTVL, periods of snow will continue this evening, with peak
snowfall rates producing widespread IFR/LIFR conditions late this
evening through daybreak Wednesday. Snow showers will continue
through Wednesday producing periods of MVFR/IFR conditions, then
transitioning to rain showers Wed afternoon-evening. Another round
of steady snow is expected by early Thursday morning.

For KMMH, precip shadowing is expected to continue through late
tonight, with snow arriving early Wednesday morning. Then snow
showers will diminish for much of Wednesday, before
increasing again by early Thursday with periods of MVFR/IFR
conditions through much of the day.

For KRNO/KCXP: Mainly shadowed from precip except for late
tonight/early Wednesday when a period of steady rain may
produce MVFR conditions at times, then another round of lighter
rain is possible late Wednesday night into early Thursday.

There will be a break Friday...but then another storm starts to move
in Saturday with lighter showers lingering through Sunday and
Monday. Winds are less likely to be a concern compared to the
current round of storms, but pockets of turbulence remain possible
at times this weekend. MJD

&&

.REV Watches/Warnings/Advisories...
NV...Wind Advisory until 7 PM PST this evening NVZ003.

     Wind Advisory until 7 PM PST this evening NVZ005.

     Winter Storm Warning until 4 AM PST Thursday NVZ002.

     Wind Advisory from 10 AM to 10 PM PST Wednesday NVZ003-004.

     Lake Wind Advisory until 7 PM PST this evening for Pyramid Lake
     in NVZ004.

CA...Wind Advisory until 7 PM PST this evening CAZ071.

     Winter Storm Warning until 4 AM PST Thursday above 4500 feet in
     CAZ071.

     Wind Advisory until 7 PM PST this evening CAZ070.

     Winter Weather Advisory until 4 AM PST Thursday CAZ073.

     Winter Storm Warning until 4 AM PST Thursday CAZ072.

&&

For more information from the National Weather Service visit...
http://weather.gov/reno

In the hours before

Local storm report, Feb 26, 9:37 AM PST, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
937 AM PST TUE FEB 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             1 WSW SQUAW VALLEY      39.19N 120.24W
02/26/2019  M22.0 INCH       PLACER             CA   PUBLIC

            22 INCHES REPORTED IN THE PAST 24 HOURS AT
            SQUAW VALLEY SKI RESORT.

0618 AM     SNOW             1 SSW NORTHSTAR         39.26N 120.13W
02/26/2019  M20.0 INCH       PLACER             CA   PUBLIC

            20 INCHES REPORTED IN THE PAST 24 HOURS AT
            NORTHSTAR SKI RESORT.

0836 AM     SNOW             HOMEWOOD                39.09N 120.16W
02/26/2019  M20.0 INCH       PLACER             CA   PUBLIC

            20 INCHES REPORTED IN THE PAST 24 HOURS AT
            HOMEWOOD SKI RESORT.

0600 AM     SNOW             1 SW ALPINE MEADOWS     39.16N 120.24W
02/26/2019  M20.0 INCH       PLACER             CA   PUBLIC

            20 INCHES REPORTED IN THE PAST 24 HOURS AT
            ALPINE MEADOWS SKI RESORT.

0300 AM     SNOW             5 WNW SUSANVILLE        40.43N 120.75W
02/26/2019  M18.8 INCH       LASSEN             CA   TRAINED SPOTTER

            18.8 INCHES AS OF 3AM IN PAST 24 HOURS.
            ELEVATION 5072.

0700 AM     SNOW             4 NW TRUCKEE            39.36N 120.26W
02/26/2019  M16.0 INCH       NEVADA             CA   PUBLIC

            16 INCHES REPORTED IN THE PAST 24 HOURS AT
            TAHOE DONNER SKI RESORT.

0637 AM     SNOW             1 NE MOUNT ROSE SUMMIT  39.32N 119.89W
02/26/2019  M15.0 INCH       WASHOE             NV   PUBLIC

            12-15 INCHES REPORTED IN THE PAST 24 HOURS
            AT MT ROSE SKI RESORT.

0700 AM     SNOW             3 E INCLINE VILLAGE     39.25N 119.92W
02/26/2019  M15.0 INCH       WASHOE             NV   PUBLIC

            15 INCHES REPORTED IN THE PAST 24 HOURS AT
            DIAMOND PEAK SKI RESORT.

0932 AM     SNOW             KINGS BEACH             39.24N 120.03W
02/26/2019  M14.0 INCH       PLACER             CA   PUBLIC

            14 INCHES REPORTED IN THE PAST 24 HOURS AT
            KINGS BEACH. ELEVATION 6500 FEET.

0558 AM     SNOW             3 ESE SOUTH LAKE TAHOE  38.93N 119.93W
02/26/2019  M8.0 INCH        EL DORADO          CA   PUBLIC

            8 INCHES REPORTED IN THE PAST 24 HOURS AT
            HEAVENLY SKI RESORT.

0800 AM     SNOW             1 N SPAULDING           40.66N 120.78W
02/26/2019  M7.0 INCH        LASSEN             CA   TRAINED SPOTTER

            7 INCHES OF SNOWFALL MEASURED IN PAST 24
            HOURS. ELEVATION 5146.

0700 AM     SNOW             2 NW MEYERS             38.88N 120.03W
02/26/2019  M3.0 INCH        EL DORADO          CA   TRAINED SPOTTER

            3 INCHES OF SNOW MEASURED IN PAST 24 HOURS.
            ELEVATION 6319.

&&
Local storm report, Feb 26, 12:15 PM PST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
1215 PM PST TUE FEB 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     SNOW             1 NE INCLINE VILLAGE    39.26N 119.94W
02/26/2019  M16.0 INCH       WASHOE             NV   TRAINED SPOTTER

            A TRAINED NWS SPOTTER REPORTED 16 INCHES OF
            SNOWFALL SINCE 2PM YESTERDAY. ELEVATION
            6700.

0800 AM     SNOW             1 SSW BOCA RESERVOIR    39.39N 120.09W
02/26/2019  M4.3 INCH        NEVADA             CA   TRAINED SPOTTER

            4.3 INCHES OF SNOWFALL MEASURED AT BOCA
            RESERVOIR. LIQUID EQUIVALENT OF 0.42 INCHES.
            ELEVATION 5,567.

0800 AM     SNOW             TAHOE CITY              39.17N 120.14W
02/26/2019  M13.0 INCH       PLACER             CA   TRAINED SPOTTER

            13 INCHES OF SNOWFALL MEASURED IN TAHOE
            CITY. LIQUID EQUIVALENT OF 1.05 INCHES.

&&

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 5:00 AM PSTLake Wind AdvisoryREVChurchill, Lyon, Pershing, Washoe14 hr
Feb 26, 5:00 AM PSTWind AdvisoryREVDouglas, Lyon, Storey, Washoe14 hr

Nearby

Wind Advisories in Nevada, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.